| Model Number |
SUTURE ANCHOR, PEEK CORKSCREW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 14 april 2024 it was reported by a sales representative via email that an ar-1927pnf-1 suture anchor, peek corkscrew ft fractured whilst being inserted.The remaining screw was left in the patient, sutures removed and a new corkscrew was inserted.This occurred during a rotator cuff repair on (b)(6)2024 at (b)(6) hospital.The case was completed successfully through the use of a new corkscrew.There was case/patient involvement.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.